# SDR UIEA2018052900999

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,894 hours, 14,714 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: TLS03373
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE, EICAS R ENG PRV ON TAKEOFF ROLL AND CLIMB INTERMITTENTLY STATUS MSG. RT ENG PRV BITE CARRIED OUT ON AIR SUPPLY MODULE WAS SHOWING PRVC FAULT. REPLACED PRV CONTROLLER PER AMM 36-11-19 OPS CHECK NORMAL.
